Reference Type | Journal (article/letter/editorial) |
---|
Title | Assessment of sidewall erosion in large gullies using multi-temporal DEMs and logistic regression analysis |
---|
Journal | Geomorphology |
---|
Authors | Martı́nez-Casasnovas, J.A. | Author |
---|
Ramos, M.C. | Author |
Poesen, J. | Author |
Year | 2004 (March) | Volume | 58 |
---|
Issue | 1 |
---|
Publisher | Elsevier BV |
---|
DOI | doi:10.1016/j.geomorph.2003.08.005Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 937440 | Long-form Identifier | mindat:1:5:937440:3 |
---|
|
GUID | 0 |
---|
Full Reference | Martı́nez-Casasnovas, J.A., Ramos, M.C., Poesen, J. (2004) Assessment of sidewall erosion in large gullies using multi-temporal DEMs and logistic regression analysis. Geomorphology, 58 (1) 305-321 doi:10.1016/j.geomorph.2003.08.005 |
---|
Plain Text | Martı́nez-Casasnovas, J.A., Ramos, M.C., Poesen, J. (2004) Assessment of sidewall erosion in large gullies using multi-temporal DEMs and logistic regression analysis. Geomorphology, 58 (1) 305-321 doi:10.1016/j.geomorph.2003.08.005 |
---|
In | (2004, March) Geomorphology Vol. 58 (1) Elsevier BV |
---|
These are possibly similar items as determined by title/reference text matching only.